# SDR SWAA2025122253607

- Difficulty date: December 17, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 37,835 hours, 18,443 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SLIDE MANUAL PULL HANDLE COVER IS MISSING.   REPOSITIONED SLIDE IAW AMM 25-66-01
